# SDR SWAA031776

- Difficulty date: August 8, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 50,159 hours, 47,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Loose
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND OVERHEAD BIN EMERGENCY EXIT BULLNOSE LIGHT LOOSE AT ROW NR 14 ABC.  SECURED EXIT LIGHT PER MM.
